Translator Disclaimer
March 2012 Forking and dividing in NTP₂ theories
Artem Chernikov, Itay Kaplan
J. Symbolic Logic 77(1): 1-20 (March 2012). DOI: 10.2178/jsl/1327068688

Abstract

We prove that in theories without the tree property of the second kind (which include dependent and simple theories) forking and dividing over models are the same, and in fact over any extension base. As an application we show that dependence is equivalent to bounded non-forking assuming NTP₂.

Citation

Download Citation

Artem Chernikov. Itay Kaplan. "Forking and dividing in NTP₂ theories." J. Symbolic Logic 77 (1) 1 - 20, March 2012. https://doi.org/10.2178/jsl/1327068688

Information

Published: March 2012
First available in Project Euclid: 20 January 2012

zbMATH: 1251.03037
MathSciNet: MR2951626
Digital Object Identifier: 10.2178/jsl/1327068688

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE